MathSciNet Relay Station
MathSciNet bibliographic data
MR2561434 (2011c:60024) 60B20 (60F05 62H99)
Lytova, A.; Pastur, L. Central limit theorem for linear eigenvalue statistics of random matrices with independent entries. Ann. Probab. 37 (2009), no. 5, 1778–1840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement